# SDR AALA20021466

- Difficulty date: October 7, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE DOUBLER CRACKED ABOVE Y-DUCT FRAME 1445 AFT SIDE BETWEEN STRINGER 1 AND 3L.  REMOVED AND REPLACED DOUBLER PER SRM 51-10-01.  (M)
